# SDR ASAA2017051320722

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,702 hours, 10,687 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 96121045
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 49,346 hours, 28,204 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCP N1 BUTTON DOES NOT ILLUMINATE.  ACFT GROUNDED.  CONFIRMED N1 BUTTON LIGHT DOES NOT ILLUMINATE WHEN PRESSED.  ACCOMPLISHED ALT DEACTIVATION IAW CHAPTER 5, TABLE 3, ITEM 1. REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-401.   ACCOMPLISHED OPS TESTS, OPS TESTED NORMAL.  ACCOMPLISHED LAND VERIFY TEST 49. ALL REQUIRED TESTS PASSED.
